# SDR CALA2017051201365

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 23,003 hours, 7,738 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Condition: Loose
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLATS TRANSIT LIGHT STAYS ON 4. EMERGENCY DECLARED. FOUND CONNECTOR SECURE D40160P. DURING PERFORMING T/S FOUND INTERMITTENT FAULT SHOWING F4 PROX. EXTEND SENSOR SHOWING FAR WHEN SLATS EXTENDED, WHEN LOCATING WIRES 2152R-24/2152B-24 AT CONNECTOR D728A. VERIFIED PINS LOCKED H13/G13. SUSPECT ONE OR BOTH PINS NOT LOCKED IN CONNECTOR. PERFORMED REPAIR CONFIRMATION FIM 27-88-00-810-806. NO FAULTS TRANSIT LIGHT EXTINGUISHED WHEN L/E FLAPS STOWED OR RETRACTED POSITIONS.
